# SDR SWAA2013012511862

- Difficulty date: January 3, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE LOCATED ON BS 440 BETWEEN STRINGER 16L AND STRINGER 17L, AT PAX CABIN.  REPLACED SHEAR TIE LOCATED ON BS 440 BETWEEN STRINGER 16L AND STR17L AT PAX CABIN IAW DWG 69-36636 AND B737-300 SRM 51-40-02 ITEM 8 AND DWG 65-46529.
